# SDR FDKA200611320

- Difficulty date: November 7, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 10,781 hours, 10,470 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Activated
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6072 FLL-RDU (1151 PHX LCL).  FLAP LOW SPEED MESSAGE.  MX RESET SYSTEM NO FURTHER ACTION REQUIRED.
